# SDR ASAA2019100753930

- Difficulty date: October 5, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 16,561 hours, 5,395 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRIED TO CONTACT MEDLINK ON SAT2 WAS ABLE TO TALK FOR 2 MINUTES AND THEN THE LINE WENT BLANK. UNABLE TO DISCONNECT CALL (MCDU MENU INDICATED "CALL ANSWERED" WITH NO DISCONNECT PROMPT. GROUNDED - YES. PERFORMED SATCOM COMMUNICATION SYSTEM TEST GOOD REF B737-900 AMM 23-15-00-730-801. MEDLINK COMMUNICATION TEST GOOD AMM 23-52-00.
